MathSciNet Relay Station
MathSciNet bibliographic data
MR828217 (87h:42032) 42B30 (42B20)
Fefferman, Robert Calderón-Zygmund theory for product domains: $H\sp p$ spaces. Proc. Nat. Acad. Sci. U.S.A. 83 (1986), no. 4, 840–843.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement